# SDR SIMA20160126002

- Difficulty date: January 26, 2016
- Submitted: January 27, 2016
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 30,247 hours, 21,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070009120
- Condition: Damaged
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT MISSING SLIDE SWITCH, INOPERATIVE.  R & R FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECKED GOOD.
